RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mel`nikova, Irina Anatol`evna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:219
Abstract pages:1641
Full texts:866
References:239
E-mail:

http://www.mathnet.ru/eng/person19483
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/337080

Publications in Math-Net.Ru
1999
1. I. A. Mel'nikova, “Maximal isotropic subspaces of a skew-symmetric bilinear mapping”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 4,  3–5  mathnet  mathscinet  zmath
1998
2. I. A. Melnikova, “Noncompact leaves of foliations of Morse forms”, Mat. Zametki, 63:6 (1998),  862–865  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 760–763  isi
1996
3. I. A. Melnikova, “Properties of Morse forms that determine compact foliations on $M^2_g$”, Mat. Zametki, 60:6 (1996),  942–945  mathnet  mathscinet  zmath; Math. Notes, 60:6 (1996), 714–716  isi
4. I. A. Mel`nikova, “Singular points of a Morse form, and foliations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 4,  37–40  mathnet  mathscinet  zmath
1995
5. I. A. Melnikova, “A test for compactness of a foliation”, Mat. Zametki, 58:6 (1995),  872–877  mathnet  mathscinet  zmath; Math. Notes, 58:6 (1995), 1302–1305  isi
6. I. A. Melnikova, “A test for non-compactness of the foliation of a Morse form”, Uspekhi Mat. Nauk, 50:2(302) (1995),  217–218  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:2 (1995), 444–445  isi
1993
7. I. A. Melnikova, “A condition for the noncompactness of a foliation on $M_g^2$”, Mat. Zametki, 53:3 (1993),  158–160  mathnet  mathscinet  zmath; Math. Notes, 53:3 (1993), 356–358  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020